skin-hair-icon
Hair fall and finasteride
I am facing hair loss and my hair density is going weaker so the dermatologist prescribed me 1mg finax(finasteride) tablet which i am taking for 2 days, now on the 2nd day i am feeling tingling type of pain on the top of my penis. Please tell me if i stop taking finasteride will the pain stop? Why am i facing this pa
137 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rajdeep
Dermatologist 9 yrs exp Bangalore
Finasteride is not known to alter sensation over the penis. It is either due to some other problem or because you have read something about finasteride that is psychologically affecting you. Don't worry about it. If the tingling or pain is still present after a week of taking it please visit your dermatologist and tell him you are not comfortable taking finasteride tablets. Most of the problems caused by finasteride are psychological because there is so much negative publicity on blogs about it. If your desire to have sex (called as libido) reduces, that is probably because of finasteride and you should stop taking it. Your hair growth will not be as good without finasteride. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.